Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Congruence formulas obtained by counting irreducibles

Michael Lawrence Fredman

Vol. 35 (1970), No. 3, 613–624
Abstract

This paper shows how a cfass of congruence formulas can be generated by generalizing the process of counting irreducibles in polynomial rings. Among the specific applications of the methods in this paper are a solution to the necklace problem, as well as an enumeration of the solutions to certain Diophantine equations.

Mathematical Subject Classification
Primary: 10.40
Secondary: 12.00
Milestones
Received: 30 January 1970
Published: 1 December 1970
Authors
Michael Lawrence Fredman